gastroenterologist-icon

Stomach is upset

I had fever then I went to doctor n he give me some antibiotics but after 2 days I got constipation and I took some stomach gas related medicine. After taking that I have loose motions from last 2 days n also have pain in my stomach. Please suggest me for relief.
views-icons 53 Views Bookmark this Answer
Bookmark
v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  It could be acute gastritis that you may be suffering from. Drink penty of fluids. Cap. Pan-L once a day half an hour before food. Cap. Cyfolac forte thrice a day before food. Tab. Zerodol-spas twice a day after food. Connsult a general surgeon in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. B Rajashekar
General Physician 20 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

hello sir kindly consult physician /gastroenterologist for relief bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello..... You havenot mentioned medicine you have taken for constipation... It's very important.. Antibiotics don't cause constipation... Anyway since your stomach is upset have semisolid food items, avoid spicy foods,..drink lot of water.. Have buttermilk , ......
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
DR .V.HARI PRASAD
General Physician 5 yrs exp Chittoor
if fever subsided(gone) and constipation and loose motions subsided(gone ).and only stomach pain is present then it may be GASTRITIS.because of side effects of drugs (medicine) you have taken.take antacid like gelucil for every time after intake of food for 4 to 5 days.if not relieved take pantoprazole 20mg on empty stomach in the morning atleast 1 hour before food.if fever and loose motions still present consult a general physician in near by hospital
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO